×

Found 843 Documents (Results 1–100)

On nonlinear convolution-type integral equations in the theory of \(p\)-adic strings. (English. Russian original) Zbl 1516.45002

Theor. Math. Phys. 216, No. 1, 1068-1081 (2023); translation from Teor. Mat. Fiz. 216, No. 1, 184-200 (2023).
MSC:  45E10
PDFBibTeX XMLCite
Full Text: DOI

On the asymptotic stability and ultimate boundedness of solutions of a class of nonlinear systems with delay. (English. Russian original) Zbl 1522.34093

Differ. Equ. 59, No. 4, 441-451 (2023); translation from Differ. Uravn. 59, No. 4, 435-445 (2023).
MSC:  34K12 34K20
PDFBibTeX XMLCite
Full Text: DOI

Uniqueness of the solution of a class of integral equations with sum-difference kernel and with convex nonlinearity on the positive half-line. (English. Russian original) Zbl 1522.45003

Math. Notes 113, No. 4, 512-524 (2023); translation from Mat. Zametki 113, No. 4, 529-543 (2023).
MSC:  45G10 45L05 45P05
PDFBibTeX XMLCite
Full Text: DOI

On estimates of diameter values of classes of functions in the weight space \(L_{2, \gamma } ( \mathbb{R}^2)\), \(\gamma = \exp(-x^2 - y^2)\). (English. Ukrainian original) Zbl 1528.41079

J. Math. Sci., New York 264, No. 4, 471-488 (2022); translation from Ukr. Mat. Visn. 19, No. 2, 275-298 (2022).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

Modified Hardy and Hardy-Littlewood fractional operators in Morrey-Herz spaces and their commutators in weighted spaces. (English. Russian original) Zbl 07552490

J. Math. Sci., New York 263, No. 5, 666-674 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 70-77 (2019).
MSC:  47G10 42B35
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software